×

On nuclear spaces with fundamental system of bounded sets. I, II. (English) Zbl 0172.39601


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] N. Bourbaki: Espaces Vectoriels Topologiques. Harmann Paris (1953). · Zbl 0050.10703
[2] S. Funakosi: On nuclear space with fundamental system of bounded sets. II. Proc. Japan Acad. (1968) (to appear). · Zbl 0172.39601
[3] T. Husain: S-space and the open mapping theorem. Pacific J. Math., 12, 253-271 (1962). · Zbl 0106.30604
[4] T. Husain: The Open Mapping and Closed Graph Theorems in Topological Vector Spaces. Oxford Mathematical Monographs (1965). · Zbl 0124.06301
[5] T. Husain: Locally convex spaces with the B()-property. Math. Annalen, 146, 413-422 (1962). · Zbl 0107.32402
[6] G. Kothe: Topologische lineare Raume. I. Springer-Verlag, Berlin (1960). · Zbl 0137.31301
[7] J. L. Kelley: Hypercomplete linear topological spaces. Michigan Math. J., 5, 235-246 (1958). · Zbl 0085.31903
[8] A. Pietsch: Nukleare lokalkonvexe Raume. Akademie-Verlag, Berlin (1965). · Zbl 0184.14602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.